MathSciNet Relay Station
MathSciNet bibliographic data
MR2557943 (2010k:35092) 35J20 (35B38 35J25 35J91 49K10)
del Pino, Manuel; Musso, Monica; Ruf, Bernhard New solutions for Trudinger-Moser critical equations in $\Bbb R\sp 2$. J. Funct. Anal. 258 (2010), no. 2, 421–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement